# SDR 95ZZZX1032

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N191FL
- Make and model: Beech 200BEECH
- Aircraft serial: BB107
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 504300431183
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FOUND CRACKED AT HANDRAIL SUPPORT RIVET HOLES.  (2 PLACES.)  CRACKS ARE SEVERE ENOUGH, CABIN DOOR HANDRAIL SUPPORT COULD COME FREE, CAUSING DOOR TO CONTACT GROUND.  SUBMITTER RECOMMENDS PAYING SPECIAL ATTENTION TO THIS AREA DURING 150-HOUR INSPECTIONS.
